MathSciNet Relay Station
MathSciNet bibliographic data
MR2763596 15A09 (46L05)
Cvetković-Ilić, Dragana S.; Harte, Robin Reverse order laws in $C^*$-algebras. Linear Algebra Appl. 434 (2011), no. 5, 1388–1394.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement